Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having irregular periods. Have pelvic an back pain. Diagnosed with UTI. On antibiotics. Started spotting, feels weak. Concerned

Since start of year i have been having irregular periods,they have been getting closer together , my last period wended 13 days ago and that lasted for three weeks i constantly have pelvic pain and severe pack pain .i got diagnosed with a uti and am on my secont lot of antibiotics which dont seem to be working,i have came on my period, AGAIN today, i have been spotting inbetween periods i have no energy at all , i dont seem to be able to do simple evertday tasks like if i do the dishes i will be in agony for hours afterwards,plz help i am atmy whits end xx
Asked On : Fri, 11 May 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, if your periods were regular earlier but are now getting irregular you need to visit your gynaec and get investigated, especially an ultrasound to detect any infection or disease of the uterus, tubes and ovaries which may be the cause of irregular periods and adding on to your pelvic and back pain.You should also be getting a urine sample culture and sensitivity( if not already done) to know the exact antibiotic you should be having to combat your UTI. Plus taking multivitamins with the antibiotics and iron tablets ( according to haemoglobin levels which may be low since you are losing a lot of blood during prolonged periods) could boost your energy levels.
Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor